# SDR SWAA2022031585750

- Difficulty date: August 20, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 111A15122
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER STA 663 HORSE SHOE SEAL DOUBLER FOUND CRACKED. P/N 111A1512-2 / LOCATED AND DRILLED NEW -6 SEAL DOUBLER PER SRM 51-40-05-0G-0 AND DWG 111A1000 REV A. HORSESHOE SEAL ASSY INSTALLED ON CARD NO. X999097
